Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from hemiplegia. Having digestion and acidity problem. Taking gluconorm-PG1, amlovas OL and myprel Plus. Any advice?

My father (65yrs) is suffering from HEMIPLEGIA (Right side of body) from last one year. Now he has recovered 75%. He is facing problem of digestion and acidity. Sometimes two and three days long he won t be able to get freshen up. He is taking following medicines. 1. Gluconorm-PG1 (early morning before breakfast) Salt- Glimepiride, Pioglitazone Hydrochloride and Metrformin Hydrochloride(ExtendedRelease) 2. Amlovas OL 3.Myprel Plus 4. Citicoline Tablets (CT DEC 500) Please tell me is he going right. Thanks and m waiting for reply. YYYY@YYYY INDIA
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
My opinion is that you should not worry about it as your father is going pretty well.
I would suggest my patients the following things
1. Increase the intake of roughage and fibre .
2. Have more green leafy vegetables
3. Have half a lemon in warm water first thing every morning
4. Eat whole food direct from nature as much as possible
5. Eat several small meals throughout the day to prevent the sudden bowel contractions that large meals can cause.
6. Add a laxative and an antacid
Answered: Wed, 26 Mar 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor